# SDR TAOA079801

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ81LWM2
- Condition: Malfunctioned
- Location: Cockpit N1 Tach
- Component: Ge
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LGA/BOS - FLT 6040 - NR 1 THROTTLE WAS AGAINST THE FORWARD STOP AND N1 WAS BELOW TAKEOFF POWER SETTING.  NEEDED 93.3 PERCENT AND HAD 89.6 PERCENT.  TAKEOFF ABORTED AT 95 KNOTS.  CHANGED NR 1 ENGINE N1 TACHOMETER PER MM 77-12-0, RAN  ENGINE PER 71-00-57, CHECKED OK.  EPR SYSTEM TO CONTINUE ON CONTROL ITEM M847709.  (X)
